Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
shortdddork

Oily Skin AFTER Accutane?

Recommended Posts

Okay, so I finished my 6-month Accutane treatment in January, and I'm so glad I did it! I had horrible scarring acne and unbelievably oily skin, and Accutane cleared me right up.

But now... my skin is getting oily again... which was okay, at first, since my skin was super dry from the meds anyway... but it's getting worse and now it's about half as bad as before I went on Accutane (half as bad doesn't seem too terrible, but if you saw how oily my skin used to be... normal skin would only be 1/4 as oily).

Is there anyone else whose skin got oily again after Accutane? Did it get as bad as before you went on it? How you found any remedies for oily skin?

I've had acne/oily skin since I was 9 years old... still haven't found anything that works... besides Accutane.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×